ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

PL, Sachdev and BM, Vaganan (1992) Exact-Solutions Of Linear Partial-Differential Equations With Variable-Coefficients. In: Studies in Applied Mathematics, 87 (3). pp. 213-237.

PL, Sachdev and Neelam, Gupta and DS, Ahluwalia (1992) Global solutions describing the collapse of a spherical or cylindrical cavity. In: Zeitschrift für Angewandte Mathematik und Physik (ZAMP), 43 (5). pp. 856-874.

This list was generated on Fri Jan 24 21:54:42 2020 IST.